# SDR DALA2023072606049

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 91,707 hours, 39,211 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 652, AWR IN REF MON/0652/1899516: REPLACE HINGE FITTING ON STA 1640 AND S-14LH PER ERA 593221-14AD REV A SECTION II. PERMANENT REPAIR INSTRUCTIONS AND DRAWING: 146N8739 WITH NO DEVIATIONS. CORRECTIVE ACTION: HINGE FITTING ON STA 1640 AND S-14LH WAS REPLACED PER ERA 593221-14 REV. B SECTION II PERMANENT REPAIR AND PRI 593221-14 REV 0. (LP 2877742)
